Thyroid Disorders Community
Fuzzy, foggy head
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fuzzy, foggy head

Hello,  

Can anyone give me any suggestions as to why I always have a fuzzy, foggy head in a morning?  I have hashis and take Liothyronine T3 5mg in a morning and 75mg T4 Levothyroxine in the evening.  I also take Vit D3 4000iu, multivits and Nutri adrenal.   I would be grateful if anyone can tell me what is causing the fuzzy head feeling and what supplements are beneficial.

Many thanks

Jo
Related Discussions
150 Comments Post a Comment
Blank
393685_tn?1325870933
Really - the Free T3 hormone is a biggy when that symptom is present. I see you live in the UK so I imagine the Free T3 test is not available to you much.

Usually the T3 med needs to be distributed 2x's a day and 5mcg in the morning is a bit low. You probably go along fine throught the day and T3 wears down but by the time you get up in the AM you are depleted and the cycle of taking it again starts all over.

Can you suggest an additional 5mcg to take around noon with your doctor?
Blank
781069_tn?1236003891
Hi Stella - that's the amount I was supposed to take - 10mg split into two doses of 5mg but I reduced it right down as I was worried of overdosing.  I will increase it again as I never used to get a foggy head when I was on a higher dose of T3.  

Thanks so much for your reply.

Jo
Blank
393685_tn?1325870933
I wouldn't be concerned of overdosing on 10 mcgs
Blank
Avatar_f_tn
Fuzy head to me equals low levels (hypo) and Boy does it get fuzzy lol.
Its a shocker of a feeling and also the feeling of confusion that goes with it.
The T3 should fix that problem.
Good Luck :)
Blank
Avatar_m_tn
I was on levothyroxine and was getting all sorts of side effects like head foggy cant concentrate and could not focus, I was Told by my endocrine specialist to stop levothyroxine and go on to eltroxine and take it b4 bed.. so far this has worked..
Blank
Avatar_m_tn
Could possibly be related to the change from Levo to Eltroxin, or it could be related to the time when you are taking the med.  I say this because by taking it at bedtime, there should be no interference from food, etc., so you should get the full effect.  Getting less than the full effect of the med often happens when patients don't take it on an empty stomach and then wait for an hour.  Many of us can't do this, so we just take it when convenient, but do so in a consistent basis.  We probably require a bit more med because of this, but after we get properly adjusted enough to relieve symptoms, our less than optimum method has minimal overall effect.

What was your procedure before the change?  Have you ever been tested for the biologically active thyroid hormones, free T3 and free T4?  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Thyroid Answerers
Avatar_m_tn
Blank
gimel
MI
649848_tn?1357751184
Blank
Barb135
FL
Avatar_f_tn
Blank
goolarra
Sisters, OR
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_m_tn
Blank
flyingfool
WI
657231_tn?1390151580
Blank
rumpled
Northern, NJ